Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Recent Mathematical Tables
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 7 (1953), 84-103 Request permission
References
    J. M. Boorman, “Square-root notes,” The Mathematical Magazine, v. 1, 1887, p. 208.
  • J. W. S. Cassels, The rational solutions of the diophantine equation $Y^2=X^3-D$, Acta Math. 82 (1950), 243–273. MR 35782, DOI 10.1007/BF02398279
  • Ronald A. Fisher and Frank Yates, Statistical Tables for Biological, Agricultural and Medical Research, Oliver and Boyd, London, 1948. 3d ed. MR 0030288
  • A. Hald and S. A. Sinkbæk, A table of percentage points of the $\chi ^2$-distribution, Skand. Aktuarietidskr. 33 (1950), 168–175. MR 39955, DOI 10.1080/03461238.1950.10432038
  • Maxine Merrington and Catherine M. Thompson, Tables of percentage points of the inverted beta ($F$) distribution, Biometrika 33 (1944), 73–88. MR 11410, DOI 10.1093/biomet/33.1.73
  • L. H. C. Tippett, “On the extreme individuals and the range of samples taken from a normal population,” Biometrika, v. 17, 1925, p. 364-387.
  • E. S. Pearson, The probability integral of the range in samples of $n$ observations from a normal population. I. Foreword and tables, Biometrika 32 (1942), 301–308. MR 6641, DOI 10.1093/biomet/32.3-4.301
  • A. Hald, Statistical theory with engineering applications, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1952. MR 0049514
  • E. C. Molina, Poisson’s Exponential Binomial Limit. New York, 1942. [MTAC, v. 1, p. 18.] A. Kolmogorov, “Sulla determinazione empirica di una legge di distribuzione,” Inst. Ital. Attuari, Giorn., v. 4, 1933, p. 83-91. N. Smirnov, “On the estimation of the discrepancy between empirical curves of distribution for two independent samples,” Bull. Math, de l’Univ. de Moscou, v. 2, 1939, fasc. 2. 16 p. The table referred to was also reproduced in Annals Math. Stat., v. 19, 1948, p. 279-281.
  • E. S. Pearson and H. O. Hartley, Tables of the probability integral of the Studentized range, Biometrika 33 (1943), 88–99. MR 10948, DOI 10.2307/2333622
  • K. R. Nair, The distribution of the extreme deviate from the sample mean and its Studentized form, Biometrika 35 (1948), 118–144. MR 25125, DOI 10.1093/biomet/35.1-2.118
  • P. B. Patnaik, The use of mean range as an estimator of variance in statistical tests, Biometrika 37 (1950), 78–87. MR 36484, DOI 10.1093/biomet/37.1-2.78
  • John W. Tukey, Comparing individual means in the analysis of variance, Biometrics 5 (1949), 99–114. MR 30734, DOI 10.2307/3001913
  • E. S. Pearson and H. O. Hartley, Tables of the probability integral of the Studentized range, Biometrika 33 (1943), 88–99. MR 10948, DOI 10.2307/2333622
  • Geoffrey H. Moore and W. Allen Wallis, Time series significance tests based on signs of differences, J. Amer. Statist. Assoc. 38 (1943), 153–164. MR 8323, DOI 10.1080/01621459.1943.10501791
  • P. B. Patnaik, The use of mean range as an estimator of variance in statistical tests, Biometrika 37 (1950), 78–87. MR 36484, DOI 10.1093/biomet/37.1-2.78
  • John W. Tukey, Some sampling simplified, J. Amer. Statist. Assoc. 45 (1950), 501–519. MR 40624, DOI 10.1080/01621459.1950.10501142
  • F. N. David and M. G. Kendall, Tables of symmetric functions. I, Biometrika 36 (1949), 431–449. MR 33788, DOI 10.1093/biomet/36.3-4.431
  • BAASMTC, Bessel Functions, Part I. Cambridge, 1937, xx + 288 p. W. S. Aldis, Roy. Soc. Proc., v. 64, p. 203, 1899, and v. 66, p. 32, 1900. Harvard Computation Laboratory, Tables of Bessel Functions of the First Kind for $n = 0$ to 135, vols. III to XIV, 1947-1951, Harvard U. Press, Cambridge, Mass. NYMTP, Tables of ${J_0},{J_1}$ and ${Y_0},{Y_1}$ for Complex Arguments, 1943 and 1950, Columbia University Press, New York. R. P. Feynman, N. Metropolis, & E. Teller, “Equations of state of elements based on the generalized Fermi-Thomas Theory,” Phys. Rev., s. 2, v. 75, 1949, p. 1561. J. C. Slater & H. M. Krutter, “The Thomas-Fermi method for metals,” Phys. Rev., s. 2, v. 47, 1935, p. 559.
  • Tables of Spherical Bessel Functions. Vol. I, Columbia University Press, New York, 1947. Prepared by the Mathematical Tables Project, National Bureau of Standards. MR 0019393
  • See, for example, N. Rosen, “Interaction between Atoms with $s$-Electrons,” Phys. Rev., v. 38, p. 255, 1931.
Additional Information
  • © Copyright 1953 American Mathematical Society
  • Journal: Math. Comp. 7 (1953), 84-103
  • DOI: https://doi.org/10.1090/S0025-5718-53-99370-3